# SDR MYWA20130612001

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOOTING FOUND BAD POWER SUPPLY, R & R POWER SUPPLY FOR R1 DOOR LIGHT IAW AMM 33-51-06.  OPS CHECKED GOOD.
